# SDR 9JLA2022071434409

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N280LM
- Make and model: Gulstm G280
- Aircraft serial: 2054
- Aircraft time: 1,568 hours, 635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3LO8713
- Part serial: 108352
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THEN FLIGHT CREW REPORTED A CAS MESSAGE "AFT/FWD EMER LTG BATT" ON. THE CREW CYCLED ON AND OFF WITH CIRCUIT BREAKER IN, LIGHTS DEFAULTED TO ON MODE, UNABLE TO TURN OFF EVEN WHEN DEPOWERED. THE BASE MAINTENANCE TEAM DETERMINED THE INERTIA SWITCH WAS DEFECTIVE AND REMOVED AND REPLACED IT WITH NEW. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
